Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have lot of acne and pores. Using Acnil soap and going for parlor for exfoliating. Applied Kantilep. Remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
I have lot of acne due to lot of large pores which eventually cause acne. They never seem to stop. I am using Acnil soap, also going for a clean up session in 15 days which is in a parlor for exfoliating. I also apply XXXXXXX XXXXXXX Kantilep, but at the end all is in vain. Please help me.

Posted Fri, 9 Aug 2013 in General Health
Answered by Dr. Guru 1 hour later

Thank you for consulting HealthcareMagic!
Acne are usually caused by excessive oil production by skin which is added up with some bacterial infection. One thing I want to advice is about the do not's that you need to follow: First and foremost thing is not to use wide variety of cosmetics, do not wash your face excessively, never prick or squeeze the pimples.

Coming to the actual answer, I want to advise you that there are some medications which are only used as a last resort after all the conservative measures fail. These include some retinoid containing medicines. However, these are used with extreme caution as they have some side effects and only under the guidance of an XXXXXXX Medicine doctor or Dermatologist after physical examination.

Hope I have answered your query. If you have any further questions, please let me know!
If you do not have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor